# SDR SWAA2019081635984

- Difficulty date: July 15, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 41,415 hours, 24,756 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5800
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN WET AREA FLOOR PANEL #221FF DELAMINATED AND CORRODED, BETWEEN BS. 270 TO BS. 420. / REPAIRED FLOOR PANEL #221FF IAW SRM.
